Alert archive / Georgia / Flash Flood Watches in 2017

Flash Flood Watch 5, NWS Atlanta, GA

June 5, 201720 counties in Georgia

NWS Atlanta, GA issued this flash flood watch at Jun 5, 2017, 3:37 AM EDT for 20 counties in Georgia. It took effect at Jun 5, 2017, 8:00 AM EDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Jun 5, 2017, 3:37 AM EDT (07:37 UTC)
In effect from
Jun 5, 2017, 8:00 AM EDT
Expired
Jun 6, 2017, 10:44 AM EDT
In force
27 hr
Issued by
NWS Atlanta, GA
Flood severity
None

Counties Bartow County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Dade County, GA, Dawson County, GA, Fannin County, GA, Floyd County, GA, Forsyth County, GA, Gilmer County, GA, Gordon County, GA, Hall County, GA, Lumpkin County, GA, Murray County, GA, Pickens County, GA, Towns County, GA, Union County, GA, Walker County, GA, White County, GA, Whitfield County, GA

The radar

The Atlanta radar (KFFC), 136 km from the middle of the area, began a volume at 07:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2017-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 81 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2017-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
81 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
925 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

162 
WGUS62 KFFC 050737
FFAFFC

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Peachtree City GA
337 AM EDT Mon Jun 5 2017


GAZ001>009-011>016-019>023-051545-
/O.NEW.KFFC.FF.A.0005.170605T1200Z-170606T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-
Including the cities of Calhoun, Dahlonega, Cleveland, Rome, 
Cartersville, and Gainesville
337 AM EDT Mon Jun 5 2017

...FLASH FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH
TUESDAY MORNING...

The National Weather Service in Peachtree City has issued a

* Flash Flood Watch for portions of north central Georgia... 
  northeast Georgia and northwest Georgia...including the 
  following areas...in north central Georgia...Cherokee... 
  Dawson...Fannin...Forsyth...Gilmer...Hall...Lumpkin...Pickens 
  and Union. In northeast Georgia...Towns and White. In 
  northwest Georgia...Bartow...Catoosa...Chattooga...Dade... 
  Floyd...Gordon...Murray...Walker and Whitfield. 

* From 8 AM EDT this morning through Tuesday morning

* A storm system over the lower Mississippi Valley will continue
  to bring showers and thunderstorms to north Georgia today and
  into Tuesday morning. This area has already seen 1 to 3 inches
  of rain over the past 24 hours, with a few localized areas
  seeing nearly 5 inches or rain. Additional rainfall amounts of 1
  to 2 inches with localized higher amounts are possible through
  Tuesday morning. This could result in additional flash 
  flooding.

* Flooding in low lying and flood prone areas will be likely, 
  especially in urban areas. In addition, creeks, streams and 
  rivers may overflow their banks. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
4 follow-up statements
128 
WGUS62 KFFC 051405
FFAFFC

Flood Watch
National Weather Service Peachtree City GA
1005 AM EDT Mon Jun 5 2017

GAZ001>009-011>016-019>023-060000-
/O.CON.KFFC.FF.A.0005.000000T0000Z-170606T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-
Including the cities of Calhoun, Dahlonega, Cleveland, Rome, 
Cartersville, and Gainesville
1005 AM EDT Mon Jun 5 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING...

The Flash Flood Watch continues for

* Portions of north central Georgia...northeast Georgia and 
  northwest Georgia...including the following areas...in north 
  central Georgia...Cherokee...Dawson...Fannin...Forsyth... 
  Gilmer...Hall...Lumpkin...Pickens and Union. In northeast 
  Georgia...Towns and White. In northwest Georgia...Bartow... 
  Catoosa...Chattooga...Dade...Floyd...Gordon...Murray...Walker 
  and Whitfield. 

* Through Tuesday morning

* A storm system over the lower Mississippi Valley will continue
  to bring showers and thunderstorms to north Georgia into Tuesday
  morning. This area has already seen 1 to 4 inches of rain over 
  the past 24 hours, with a few localized areas seeing nearly 5 
  inches or rain. Additional rainfall amounts of 1 to 2 inches 
  with localized higher amounts are possible through Tuesday 
  morning. This could result in additional flash flooding.
  

* Flooding in low lying and flood prone areas will be likely, 
  especially in urban areas. In addition, creeks, streams and 
  rivers may overflow their banks. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
275 
WGUS62 KFFC 051917
FFAFFC

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Peachtree City GA
317 PM EDT Mon Jun 5 2017

GAZ001>009-011>016-019>023-060900-
/O.EXT.KFFC.FF.A.0005.000000T0000Z-170607T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-
Including the cities of Calhoun, Dahlonega, Cleveland, Rome, 
Cartersville, and Gainesville
317 PM EDT Mon Jun 5 2017

...FLASH FLOOD WATCH NOW IN EFFECT INTO TUESDAY EVENING...

The Flash Flood Watch is now in effect for

* Portions of north central Georgia...northeast Georgia and 
  northwest Georgia...including the following areas...in north 
  central Georgia...Cherokee...Dawson...Fannin...Forsyth... 
  Gilmer...Hall...Lumpkin...Pickens and Union. In northeast 
  Georgia...Towns and White. In northwest Georgia...Bartow... 
  Catoosa...Chattooga...Dade...Floyd...Gordon...Murray...Walker 
  and Whitfield. 

* Through Tuesday evening

* A storm system over the lower Mississippi Valley will continue
  to bring showers and thunderstorms to north Georgia through
  Tuesday. This area has already seen 1 to 4 inches of rain over 
  the past 24 hours, with a few localized areas seeing nearly 5 
  inches or rain. Additional rainfall amounts of 1 to 2 inches 
  with localized higher amounts are possible through the day 
  Tuesday. This could result in additional flash flooding. 

* Flooding in low lying and flood prone areas will be likely, 
  especially in urban areas. In addition, creeks, streams and 
  rivers may overflow their banks. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
284 
WGUS62 KFFC 060718
FFAFFC

Flood Watch
National Weather Service Peachtree City GA
318 AM EDT Tue Jun 6 2017


GAZ001>009-011>016-019>023-061615-
/O.CON.KFFC.FF.A.0005.000000T0000Z-170607T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-
Including the cities of Calhoun, Dahlonega, Cleveland, Rome, 
Cartersville, and Gainesville
318 AM EDT Tue Jun 6 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flash Flood Watch continues for

* Portions of north Georgia...generally along and north of a line
  from Rome to Gainesville. 

* Until 8 PM today.

* Scattered showers and thunderstorms will continue through much
  of today across the watch area although the activity will begin
  to diminish during the afternoon hours. Additional rainfall
  amounts of a half to one inch are possible. However amounts will
  be locally higher, possible 1 to 2 inches, in thunderstorms.
  This could be enough to produce localized flash flooding. 

* Flooding in low lying and flood prone areas will be possible, 
  especially in urban areas. In addition, creeks, streams and 
  rivers may overflow their banks. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
895 
WGUS62 KFFC 061444
FFAFFC

Flood Watch
National Weather Service Peachtree City GA
1044 AM EDT Tue Jun 6 2017


GAZ001>009-011>016-019>023-061545-
/O.CAN.KFFC.FF.A.0005.000000T0000Z-170607T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-
Including the cities of Calhoun, Dahlonega, Cleveland, Rome, 
Cartersville, and Gainesville
1044 AM EDT Tue Jun 6 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of north central Georgia...
northeast Georgia and northwest Georgia has been cancelled. The
areas across north Georgia that received the most rainfall over
the previous few days are no longer expected to receive as much
rainfall as previously forecast. For this reason the Flash Flood 
Watch has been cancelled although these areas could still see up 
to a half an inch of rainfall through this evening. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood watch went out at Jun 5, 2:00 AM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jun 5, 2:00 AM EDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
200 AM EDT Mon Jun 5 2017

.PREV DISCUSSION... /Issued 1111 PM EDT Sun Jun 4 2017/

UPDATE...

Forecast looks on track with minor adjustments made.

The overall coverage of thunderstorms has diminished the last hour
and anticipate much of the precipitation activity to be in the
form of light to moderate showers through the remainder of the
overnight. Expect pops to diminish as we approach the early
morning.

North/central GA has received generally around a half an inch to
an inch of rain. However, we have localized higher amounts around
2 to 3 inches from slow moving convection. With this amount of
QPE, we will need to closely monitor the forecast in the short
term. This rainfall could lead to antecedent conditions for
flooding issues in the days to come.

04Z TAF Update below.

PREV DISCUSSION... /Issued 832 PM EDT Sun Jun 4 2017/

UPDATE...
Widely scattered showers and thunderstorms continue across the
region this evening. This activity will linger through the next
couple hours before eventually diminishing. We have already seen a
decrease in thunderstorms, although some strong storms still
remain across south central GA area with a better thermal
gradient noted. These storms are trying to encroach into our area
with heavy rain, hail and strong winds possible. The other main
impacts this evening will be from any training shower/thunderstorms
leading to localized flood.

Expect a reprieve in precipitation later tonight into the early
morning hours. Anticipate low level clouds and fairly calm winds.

After closely diagnosing the short term, especially Monday late
afternoon through Tuesday, it looks like we may have the
ingredients for excessive rainfall across a portion of the area,
especially central GA. With high PWAT values surging into our area
along with increased RH, warm cloud height and low MBE velocity,
would not be surprised to see training showers and thunderstorms.
Also, with surface low pressure development later Monday to our
south with a series of mid level impulses marching northeast
across the area, anticipate we will be able to sufficiently tap
into the tropical-like airmass. There is a bit of concern for
flooding and its overall extent. While we are gaining confidence
that we will receive plentiful precipitation, the extent and
location of the precipitation is still a bit in question. So the
decision for a flash flood watch will be punted to the overnight
shift. Hopefully a bit more clarity will be derived from the next
model suite.

PREV DISCUSSION... /Issued 300 PM EDT Sun Jun 4 2017/

SHORT TERM /Tonight through Monday Night/...
Moist is the word of the day which will likely be extended through
the short term.  12z FFC sounding came in with a 1.64 PWAT value
which puts us in the 90th percentile climatological and both SPC
mesoanalysis this afternoon and GOES 16 derived total precipital
water suggests values have increased through the day and are now 1.9
to 2.0 inches across the area. These higher values would put us
above the daily max moving average and basically suggest very
efficient rain producers with a potential for localized flash
flooding.  Unless there becomes a larger focus for storms...do not
anticipate widespread flooding and am not issuing any watches attm
as a result.   Short term models are rather erratic with overall
convective trends which is to be expected given the overall
environment and lack of any low level focus.  Used an ensemble blend
approach for POP this afternoon/evening to try and distinguish rain
cooled areas from heated up areas which seems to be working out well
with convection firing in central GA and AL where the sun had a
chance to come out early and SB CAPE values reached 3000 J/KG.
Expect much of the activity to begin to wane after sunset but will
still have showers around through the overnight period...could even
see some fog develop in a few spots as well...particularly in the
mountains of North GA.

Short term models fairly gung ho on Monday with storms becoming more
widespread by 17z and spreading across most of the warning area
through the day.  Front approaches from the north late Monday which
may help become a focus for heavier rains and will need to be
monitored.  WPC has placed most of North GA in a Marginal risk for
excessive rainfall today and almost all of the CWA in one for
Monday. While overall QPF values don't appear that high..aoa 1.5 to
2.0 inches..the rainfall rates are what needs to be watched for
flooding concerns.

30

LONG TERM /Tuesday through Sunday/...
Mainly only tweaks to the long term based on the latest guidance.
The wet weather will be slow to exit Tuesday through Wednesday.

BDL

PREVIOUS DISCUSSION...
Extended period begins wet, but dries quickly. Aforementioned cold
front moving through the state Monday will keep pops high across
the far south CWA Tuesday as the front exits the region. Extended
models are in fairly good agreement that weak high pressure will
build into the region behind the front, with nearly zonal flow
over the area. Next system looks to approach the region Saturday,
but with timing and synoptic differences in the long term models,
have opted to keep pops minimal to none.

Temperatures will see a gradual warming trend through the week,
but even by Saturday will still only be in the mid 80s. Have
generally gone with a blend of the model solutions for both highs
and lows through the week.

BDL

&&

.AVIATION...
06Z Update...
The TAF period will be marked by continued unsettled weather as
waves of showers and thunderstorms can be expected. Through this
morning, areas of showers are expected to gradually diminish in
overall coverage. Areas of IFR ceilings are expected this morning
with MVFR conditions becoming more prevalent after sunrise. Shower
and thunderstorm coverage will again increase by the afternoon
and evening hours. Winds that remain light and southeasterly at
some TAF sites at this hour will shift to the southwest later
this morning for all sites and stay westerly side for the
remainder of the period.

//ATL Confidence...06Z Update...
Medium confidence on all elements.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          83  67  80  63 /  90  80  60  20
Atlanta         81  68  79  64 /  90  80  60  20
Blairsville     77  62  76  56 /  90  70  50  10
Cartersville    81  66  79  60 /  90  80  50  10
Columbus        84  70  81  67 /  90  80  60  50
Gainesville     80  66  78  62 /  90  80  50  20
Macon           85  69  81  66 /  80  80  70  60
Rome            81  67  80  60 /  90  70  50  10
Peachtree City  82  67  79  62 /  90  80  60  30
Vidalia         86  71  83  68 /  90  70  70  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RW
AVIATION...RW
Hazardous weather outlook, Jun 4, 10:40 PM EDT, 4 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1040 PM EDT Sun Jun 4 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051200-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1040 PM EDT Sun Jun 4 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Numerous showers and a few thunderstorms will continue across much
of Georgia tonight. A few strong thunderstorms will be possible,
with the potential for frequent lightning strikes and gusty winds.
However, localized flooding will be the primary threat from the
storms overnight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

There will be a chance of showers and thunderstorms Monday and
Tuesday. Drier air will spread into Georgia on Wednesday and
greatly diminish any thunderstorm potential through Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected through tonight.

In the hours before

Special weather statement, Jun 4, 9:43 PM EDT, 5 hours 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
943 PM EDT SUN JUN 4 2017

GAZ085-086-097-098-050215-
Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
943 PM EDT SUN JUN 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN EMANUEL...TREUTLEN...
SOUTHEASTERN JOHNSON AND EASTERN LAURENS COUNTIES UNTIL 1015 PM
EDT...

At 943 PM EDT...a strong thunderstorm was near Orianna, or near
Soperton...moving northeast at 25 mph.

  HAZARD...up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Swainsboro, Soperton, Adrian, Nunez, Covena, Orland, Rockledge,
Orianna, Norristown, Norristown Junction, Meeks, Blackville, Zaidee
and Gillis Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3232 8258 3232 8261 3245 8274 3271 8247
      3251 8226
TIME...MOT...LOC 0143Z 228DEG 20KT 3243 8261

WIND...50MPH
Special weather statement, Jun 5, 3:19 AM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
319 AM EDT MON JUN 5 2017

GAZ006>009-013>016-050800-
Gilmer GA-Dawson GA-Union GA-Towns GA-Pickens GA-White GA-Lumpkin GA-
Fannin GA-
319 AM EDT MON JUN 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILMER...
NORTHWESTERN DAWSON...SOUTHERN UNION...SOUTHERN TOWNS...EASTERN
PICKENS...WHITE...LUMPKIN AND SOUTHEASTERN FANNIN COUNTIES UNTIL 400
AM EDT...

At 318 AM EDT...a thunderstorm with heavy rain was over Len Foote
Hike Inn, or 12 miles west of Dahlonega...moving east at 40 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of this storm include
Dahlonega, Jasper, Cleveland, Helen, Suches, Unicoi State Park,
Amicalola Falls State Park, Sequoyah Lake, Robertstown, Blue Mountain
Shelter, Mossy Creek, Woods Hole Shelter, Low Gap Shelter, Juno,
Fausett Lake, Len Foote Hike Inn, Cartecay, Pisgah, Vogel State Park
and Anna Ruby Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3482 8365 3480 8368 3477 8363 3474 8362
      3469 8364 3466 8366 3462 8364 3458 8364
      3455 8362 3453 8364 3451 8367 3450 8378
      3452 8379 3450 8379 3450 8384 3449 8386
      3441 8443 3469 8445 3488 8365
TIME...MOT...LOC 0718Z 252DEG 35KT 3459 8419

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 8:08 PM EDTSpecial Weather StatementFFCTelfair37 min
Jun 4, 8:20 PM EDTFlash Flood WarningFFCDade, Walker6 hr
Jun 4, 8:43 PM EDTSpecial Weather StatementFFCDodge32 min
Jun 4, 9:31 PM EDTSpecial Weather StatementFFCWilcox29 min
Jun 4, 9:43 PM EDTSpecial Weather StatementFFCTreutlen32 min
Jun 5, 12:26 AM EDTFlash Flood WarningFFCChattooga, Floyd, Gordon4 hr
Jun 5, 1:36 AM EDTAreal Flood WarningFFCCatoosa, Gilmer, Murray, Walker, Whitfield4 hr
Jun 5, 3:19 AM EDTSpecial Weather StatementFFCLumpkin, White41 min
Jun 5, 10:10 AM EDTRiver Flood WarningFFCChattooga28 hr
Jun 5, 1:58 PM EDTRiver Flood WarningFFCWhitfield52 hr
Jun 5, 4:22 PM EDTSpecial Weather StatementFFCDooly, Schley, Stewart, Sumter, Webster38 min
Jun 5, 4:25 PM EDTSpecial Weather StatementFFCWheeler35 min

Nearby

Flash Flood Watches in Georgia, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.